# SDR SWAA2022082545602

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 20,418 hours, 9,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AFT CABIN FLASHLIGHT WILL NOT TEST / [01] REMOVED AND REPLACED 1EA AFT CABIN FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD.
